# SDR UPS97824378

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 74.869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, BOTH STRINGER SPLICE FITTING CRACKED AT STR 51 ON OUTBOARD SIDE OF RIB AT XRS 74.869 IN NR 3 MAIN TANK.  REMOVED CRACKED FITTING, NEW ONES FABBED AND INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D AND 51-3-0.
